How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Yogindra Vasavada Your Own Question
Dr. Yogindra Vasavada
Dr. Yogindra Vasavada, Pediatrician
Category: Pediatrics
Satisfied Customers: 3201
Experience:  M.D.(ped) passed at first attempt, in practice continuously for last 37 years. Certi. in Comp
16481530
Type Your Pediatrics Question Here...
Dr. Yogindra Vasavada is online now
A new question is answered every 9 seconds

My four year old was seen earlier today. He was prescribed

Customer Question

My four year old was seen earlier today for cough. He was prescribed alburerol inhaler which I have given- 2 times. He woke up saying he was cold and was shivering but he did not feel cold or have a fever. He fell back asleep and is wheezing. The shivering stemmed strange and scared me. Is this a side effect of the rx or should I be concerned that something else might be going on that would cause this? Thank you
Submitted: 1 year ago.
Category: Pediatrics
Expert:  Dr. Rick, MD replied 1 year ago.

Epsom salt is not to be taken internally and sodium phosphate is much too strong for your average constipation.

So. To answer your question:

Neither of them is for constipation.

Try some exlax.

Does this make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

Expert:  Dr. Yogindra Vasavada replied 1 year ago.

Hello, This is in response to what happened after albuterol inhalation. May be there was a side effect, this drug may cause tremors and cause rise in sympathetic nervous activity causing cold feeling. You could wait few hours and this likely will subside. Please use some benadryl.

Please report this to your pediatrician if it persists.